Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex on the last day of my period. My boyfriend withdrew so he came outside. I took an ecp in less than an hour later. 4 days later I had bleeding. Much heavier than spotting but a little lighter than my regular period. Then 4 days before my expected period (i have a 27 day cycle) I got a negative pt. When I was 3 days late already, I took another pt and got a negative result. It's now the 4th day of me missing my period. Help. I'm very worried. 

Loading...

User avatar
Health Guru
9728 posts
hi, one of the effects of the emergency contraceptive is that it will sometimes alter your period timing, that bleeding you had after you took it was when it worked so on average it should come again 27 days after that if that's your cycle length. It is also known to cause your period to miss all together so try not to worry to much :-)
Reply

Loading...

That's good to hear. I still havent had my period though.
Reply

Loading...

User avatar
Health Guru
9728 posts
hi green green, as I said it is also known to cause your period to miss all together and if your stressed that can cause a delay to :-)
Reply

Loading...

Well, Ive been getting slight cramps since yesterday so I hope thats a sign that my period's coming.
Reply

Loading...